RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2018, том 14, номер 4, страницы 406–451 (Mi jmag706)  

Long-time asymptotics for the Toda shock problem: non-overlapping spectra

Iryna Egorovaa, Johanna Michorb, Gerald Teschlb

a B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine, 47 Nauky Ave., Kharkiv, 61103, Ukraine
b Faculty of Mathematics, University of Vienna, Oskar-Morgenstern-Platz 1, 1090 Wien, Austria

Аннотация: We derive the long-time asymptotics for the Toda shock problem using the nonlinear steepest descent analysis for oscillatory Riemann–Hilbert factorization problems. We show that the half-plane of space/time variables splits into five main regions: The two regions far outside where the solution is close to the free backgrounds. The middle region, where the solution can be asymptotically described by a two band solution, and two regions separating them, where the solution is asymptotically given by a slowly modulated two band solution. In particular, the form of this solution in the separating regions verifies a conjecture from Venakides, Deift, and Oba from 1991.

Ключевые слова и фразы: Toda lattice, Riemann–Hilbert problem, shock wave.

Финансовая поддержка Номер гранта
Austrian Science Fund Y330
V120
Research supported by the Austrian Science Fund (FWF) under Grants No. Y330, V120, and by the grant ”Network of Mathematical Research 2013–2015”.


DOI: https://doi.org/10.15407/mag14.04.406

Полный текст: PDF файл (1055 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: Primary 37K40, 37K10; Secondary 37K60, 35Q15
Поступила в редакцию: 06.01.2018
Язык публикации: английский

Образец цитирования: Iryna Egorova, Johanna Michor, Gerald Teschl, “Long-time asymptotics for the Toda shock problem: non-overlapping spectra”, Журн. матем. физ., анал., геом., 14:4 (2018), 406–451

Цитирование в формате AMSBIB
\RBibitem{EgoMicTes18}
\by Iryna~Egorova, Johanna~Michor, Gerald~Teschl
\paper Long-time asymptotics for the Toda shock problem: non-overlapping spectra
\jour Журн. матем. физ., анал., геом.
\yr 2018
\vol 14
\issue 4
\pages 406--451
\mathnet{http://mi.mathnet.ru/jmag706}
\crossref{https://doi.org/10.15407/mag14.04.406}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag706
  • http://mi.mathnet.ru/rus/jmag/v14/i4/p406

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:53
    Полный текст:12
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019